# SDR LR7A06062

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HC3212 FOUND RT MWW OUTBOARD PANEL (HONEYCOMB) DELAMINATED MORE THAN 30 PERCENT OF AREA AT FS 491 - FS 617, WL 159 - WL 190, RBL 100.  FABRICATED AND INSTALLED PANEL IAW LAC MEA 382-53-06-045.
